# SDR UIEA2018060701070

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,686 hours, 24,157 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76850
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EXTERNAL ESCAPE HATCH EMERGENCY SLIDE LIGHT INOPERATIVE.  TROUBLESHOT IAW FIM 33-51,  FOUND THE BATTERY PACK M733 INOPERATIVE.   REPLACED THE BATTERY IAW AMM 33-51-07-201.  OPS CHECKED GOOD IAW AMM 33-51-07-422-012.
